# SDR USAA2010052891039

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 67,123 hours, 30,059 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Leaking
- Location: Apu
- Part time: 54,648 hours, 22,707 cycles
- Component: Apu, Honeywell
- Component part number: 38002784
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 544 PDX-PHX - CABIN ODOR - CABIN HAS VERY BAD DIRTY SOCK SMELL COMING FROM PACKS, FIRST ON TAKEOFF, THEN AGAIN ON DESCENT INTO PHX.  SMELL IS WORSE WITH THE ENGINE HP VALVES OPEN.  APU WAS DETERMINED TO BE THE SOURCE.  MAINTENANCE REMOVED AND REPLACED THE APU.   VENDOR REPORT INDICATES WHITE STREAK RESIDUE FOUND IN BLEED DUCT, POSSIBLY FROM ON-WING WASH - OIL FILM RESIDUE FOUND IN INLET PLENUM DOES FLUORESCE LIKE APU OIL - SUSPECT FOREIGN OBJECT INGESTION.
